# SDR YENA20100510069

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 8,786 hours, 5,012 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 19070300401
- Condition: Broken
- Location: Lt Mlg
- Part time: 8,786 hours, 5,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1250 IAD-BOS ON GROUND DURING WALK AROUND FOUND LT MAIN L/G FWD DOWNLOCK SPRING BROKEN.  REMOVED AND REPLACED BOTH LT MAIN LANDING GEAR DOWNLOCK SPRINGS IAW 32-11-09.
